# SDR AALA20130103017

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 40,871 hours, 16,449 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ORD - CREW REPORTED TRAILING EDGE FLAP ASYMMETRY.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 3 SKEW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
